MathSciNet Relay Station
MathSciNet bibliographic data
MR2104819 (2005h:20154) 20M99 (06A07 20G99)
Putcha, Mohan S. Bruhat-Chevalley order in reductive monoids. J. Algebraic Combin. 20 (2004), no. 1, 34–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement